MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1416
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Use of Device Problem (1670); Device Displays Incorrect Message (2591); Wireless Communication Problem (3283)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a non-boston scientific related procedure to implant a pacemaker the deep brain stimulation (dbs) implantable pulse generator (ipg) was damaged.It was indicated that the stimulation was not properly turned off before the procedure as they thought it had been.After the procedure was completed the ipg was unable to enter into pairing mode in order to turn the stimulation back on resulting in a return of tremors in the upper extremities.Attempts were made to establish a connection between the remote control (rc) and ipg but continued to receive communication error messages.Attempts were made to evaluate the ipg but were unsuccessful as communication could not be established between the clinician programmer (cp) and ipg.It was indicated that before the procedure began the sales representative misread the type of ipg model the patient was implanted with and suggested using a magnet to turn the device stimulation off to expedite the process and not cause any delays with the procedure.Upon doing so in pre-op the patient was asked if he felt the device stimulation turn off and he said yes and also exhibited tremor symptoms which led to the belief that the device had indeed been turned off.Upon further investigation post procedure, the sales representative realized the gravity of the mistake of using the magnet to try and turn the stimulator off.It was confirmed that the stimulation being on during the procedure and the use of bipolar cautery most likely damaged the ipg.The patient underwent a revision procedure where the ipg was replaced.The patient was doing well postoperatively but was experiencing soreness and a bit of fogginess.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50857148
Report Number3006630150-2026-06992
Device Sequence Number10026484
Product Code PJS
UDI-Device Identifier08714729985020
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2026
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number226545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale